# SDR ABXA9700190

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Door
- Part number: 5919573502
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK , THE RIGHT WING BUTE DOOR NR 1603 WAS FOUND DELAMINATED, NR UD-004.  REPLACED THE RIGHT WING BUTE DOOR NR 1603 IAW DC-9 M.M 57-20-3.
